Tramadol-induced hypoglycemia: A pharmacovigilance study.
|アブストラクト||Several papers have reported that tramadol can induce hypoglycemia. However, in some reports, confounding factors can be found, like coadministration of hypoglycemic drugs. We used the WHO pharmacovigilance database (VigiBase((R)) ) to investigate whether tramadol alone could be associated with hypoglycemia. All 2010-2019 ICSRs (Individual Case Safety Reports) with the PT term "hypoglycemia" and tramadol were included. |
Two disproportionality analyses were performed: 1/after inclusion of all reports, 2/after exclusion of concomitant hypoglycemic drugs. Results are expressed as Reporting Odds Ratios (ROR; 95% CI). Among 10 038 436 ICSRs, 97 639 were included. In comparison with codeine, a significant association was found between tramadol use and reports of hypoglycemia before [ROR = 1.54 (1.43-1.66)] or after [ROR = 1.43 (1.31-1.56)] exclusion of hypoglycemic drugs. Tramadol use is associated with a higher risk of hypoglycemia reports than codeine, the other step 2 analgesic, in the presence as well as in the absence of other hypoglycemic drugs. We concluded that hypoglycemia is an adverse drug reaction of tramadol, which can be observed in diabetic as well as in non-diabetic patients.
|ジャーナル名||Fundamental & clinical pharmacology|
|投稿者||De Canecaude, Claire; Rousseau, Vanessa; Sommet, Agnes; Montastruc, Jean-Louis|
|組織名||Service de Pharmacologie Medicale et Clinique, Centre de Pharmacovigilance, de;Pharmacoepidemiologie et d'Informations sur le Medicament, CIC INSERM 1436,;Faculte de Medecine, Centre Hospitalier Universitaire, Toulouse, France.|